# SDR CA960716007

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Kaman K-1200
- Engine: Lyc T5317A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K911001009
- Condition: Cracked
- Location: M/R Lt Hand
- Part time: 388 hours
- Stage of operation: HO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING HELI LOGGING OPERATION THE PILOT NOTICED INCREASED RIGHT PEDAL REQUIRED TO MAINTAIN POSITION. WHEN IT BECAME OBVIOUS THAT WIND CONDITIONS WERE NOT RESPONSIBLE THE HELICOPTER LANDED WHERE IT WAS FOUND THAT THE BLADE HAD A 10" CRACK CHORDWISE ACROSS THE TOP OF THE BLADE APPROXIMATELY 1.5" INTO ABRASION STRIP AND WITHIN 1.5" OF TRAILING EDGE AT STN.162.
